MAUDE Adverse Event Report: RICHARD WOLF GERMANY (RWGMBH) OUTER SHEATH RESECTOSCOPE

RICHARD WOLF GERMANY (RWGMBH) OUTER SHEATH RESECTOSCOPE
Model Number 8659071
Medical Device Problem Code Material Fragmentation (1261)
Health Effect - Clinical Code Device Embedded In Tissue or Plaque (3165)
Type of Reportable Event Malfunction
Additional Manufacturer Narrative
Investigation/evaluation currently in process.(b)(4) considers this report open, follow-up report to be submitted once investigation is complete.(b)(4).
 
Event or Problem Description
Richard wolf (b)(4) ((b)(4)) was notified by user facility that during a procedure the tip of the sheath broke into pieces and fell into the patient.Pieces were recovered from patient.Facility also reported burn marks on the working element and damaged electrode.At this time, the working element and sheath are suspect devices and a report will be submitted for each device.1) working element (id #(b)(4)) (mdr 9611102-2018-00007); 2) outer sheath (id #(b)(4)) (mdr 9611102-2018-00006).Sheath manufactured on 18oct2017 with a batch size of (b)(4) units.Sheath was purchased by facility on (b)(4) 2017.
 
Additional Manufacturer Narrative
Additional information: richard wolf medical instruments corporation attempted to obtain the required fields from the user facility on 3 different occasions: (b)(4) 2018 however, no response was received.Richard wolf mic considers this matter closed, however, should additional information become available, a follow up will be submitted as required.

Brand Name
OUTER SHEATH RESECTOSCOPE
Common Device Name
SHEATH
Manufacturer (Section D)
RICHARD WOLF GERMANY (RWGMBH)
32 pforzheimer street
knittlingen, 75438
GM  75438
MDR Report Key7367694
Report Number9611102-2018-00006
Device Sequence Number1373730
Product Code FJL
UDI-Device Identifier04055207019078
UDI-Public04055207019078
Combination Product (Y/N)N
Initial Reporter CountryGM
PMA/510(K) Number
K982677
Number of Events Summarized1
Summary Report (Y/N)N
Reporter Type Manufacturer
Report Source company representative,user f
Initial Reporter Occupation Other
Type of Report Initial,Followup
Report Date (Section B) 02/26/2018
Report Date (Section F) 08/09/2018
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? Yes
Is this a Product Problem Report? Yes
Operator of Device No Information
Device Model Number8659071
Device Catalogue Number8659071
Device Lot Number1360825
Was Device Available for Evaluation? Device Returned to Manufacturer
Date Returned to Manufacturer03/05/2018
Was the Report Sent to FDA? Yes
Date Report to Manufacturer08/09/2018
Initial Date Received by Manufacturer 02/26/2018
Supplement Date Received by Manufacturer08/08/2018
Initial Report FDA Received Date03/23/2018
Supplement Report FDA Received Date08/09/2018
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Patient Sequence Number1
Concomitant Medical Products
and Therapy/Usage Dates
CONNECTING CABLE; ELECTRODE; FOOTSWITCH; GENERATOR; INNER SHEATH
Outcome Attributed to Adverse Event Other;
Date Report Sent to FDA08/09/2018